# SDR IPXA09557143

- Difficulty date: August 15, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 18,262 hours, 11,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3623
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C9 FUSELAGE BS 670 BETWEEN STR 6 & 7, 2 EA LIGHTNING STRIKES RT SIDE.  REPAIRED 2EA LIGHTNING STRIKES IAW SRM 53-00-01-1A1 FIG 101 DETAIL II, SRM 53-30-101-021 FIG 101 DETAIL 11 AND SRM 53-00-01-2R6 STEPS 2-3A.
